Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Wake at night due to hot, later feel cold and shake uncontrollably, get excessive thirst. Possible causes?

Hi I ve been waking in the night to being hot and then cold and then my body shakes uncontrollably. I also feel thirsty and will drink like 24 oz of water before I can calm it down and even then i still feel shakes come in waves and like I have to concentrate on my breathing . I thought maybe it was low blood sugar so I eat some crackers too, but really I just wait till it goes away. YYYY@YYYY
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Shivers and sweating at night is obviously not normal, and usually indicates an infective disease. Examples of these are Tuberculosis and Malaria. It is important to see a doctor for a medical screen, I suggest this includes blood tests and a chest x-ray to exclude any infection,specifically of the lung.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor